Robust equilibria in indefinite linear-quadratic differential games

W.A. van den Broek, J.C. Engwerda, J.M. Schumacher

    Research output: Contribution to journalArticleAcademicpeer-review

    72 Citations (Scopus)

    Abstract

    Equilibria in dynamic games are formulated often under the assumption that the players have full knowledge of the dynamics to which they are subject. Here, we formulate equilibria in which players are looking for robustness and take model uncertainty explicitly into account in their decisions. Specifically, we consider feedback Nash equilibria in indefinite linear-quadratic differential games on an infinite time horizon. Model uncertainty is represented by a malevolent input which is subject to a cost penalty or to a direct bound. We derive conditions for the existence of robust equilibria in terms of solutions of sets of algebraic Riccati equations.
    Original languageUndefined
    Article number10.1023/B:JOTA.0000006690.78564.88
    Pages (from-to)565-595
    Number of pages31
    JournalJournal of optimization theory and applications
    Volume119
    Issue number3
    DOIs
    Publication statusPublished - Dec 2003

    Keywords

    • METIS-233452
    • EWI-16763
    • robust design
    • Feedback Nash equilibrium
    • soft-constrained differential games
    • IR-69081
    • linear-quadratic differential games
    • risk sensitivity

    Cite this